Publication detail

On a delay population model with quadratic nonlinearity

BEREZANSKY, L. BAŠTINEC, J. DIBLÍK, J. ŠMARDA, Z.

Original Title

On a delay population model with quadratic nonlinearity

English Title

On a delay population model with quadratic nonlinearity

Type

journal article - other

Language

en

Original Abstract

In this paper, a nonlinear delay differential equation with quadratic nonlinearity is investigated. It is proved that the positive equilibrium is globally asymptotically stable without any further limitations on parameters of this equation. limitations on parameters of this equation

English abstract

In this paper, a nonlinear delay differential equation with quadratic nonlinearity is investigated. It is proved that the positive equilibrium is globally asymptotically stable without any further limitations on parameters of this equation. limitations on parameters of this equation

Keywords

Delay differential equation, quadratic nonlinearity, positive equilibrium

RIV year

2012

Released

28.12.2012

Publisher

Springer Nature

ISBN

1687-1847

Periodical

Advances in Difference Equations

Year of study

2012

Number

1

State

US

Pages from

1

Pages to

13

Pages count

13

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT96175,
  author="Leonid {Berezansky} and Jaromír {Baštinec} and Josef {Diblík} and Zdeněk {Šmarda}",
  title="On a delay population model with quadratic nonlinearity",
  annote="In this paper, a nonlinear delay differential equation with quadratic nonlinearity is investigated. It is proved that the positive equilibrium is globally asymptotically stable without any further limitations on parameters of this equation.         
limitations on parameters of this equation",
  address="Springer Nature",
  chapter="96175",
  doi="10.1186/1687-1847-2012-230",
  institution="Springer Nature",
  number="1",
  volume="2012",
  year="2012",
  month="december",
  pages="1--13",
  publisher="Springer Nature",
  type="journal article - other"
}